Numerical Algorithms

, Volume 65, Issue 2, pp 325–337 | Cite as

Polynomial solutions of a nonlinear difference equation

Original Paper
  • 180 Downloads

Abstract

A class of nonlinear difference equations is considered. We show how their polynomial solutions can be computed in a systematic manner.

Keywords

Functional equation Difference equation Polynomial solution Rational solution 

Mathematics Subject Classfication 2010

39A05 33F10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abramov, S.A.: Rational solutions of linear difference and q-difference equations with polynomial coefficients. (Russian) Programmirovanie 1995, no. 6, 3–11; translation in Program. Comput. Softw. 21(6), 273–278 (1995)Google Scholar
  2. 2.
    Arikoglu, A., Ozokol, I.: Solution of difference equations by using differential transform method. Appl. Math. Comput. 174(2), 1216–1228 (2006)CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    Azad, H., Laradji, A., Mustafa, M.T.: Polynomial solutions of differential equations. Adv. Differ. Equat. 58, 12 (2011)MathSciNetGoogle Scholar
  4. 4.
    Behloul, D., Cheng, S.S.: Computation of all polynomial solutions of a class of nonlinear differential equations. Computing 77, 163–177 (2006)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Behloul, D., Cheng, S.S.: Computation of rational solutions for a class of first order nonlinear differential equations. EJDE 2011(121), 1–16 (2011)Google Scholar
  6. 6.
    Kotsios, S.: On detecting solutions of polynomial nonlinear difference equation. J. Differ. Equat. Appl. 8(6), 551–571 (2002)CrossRefMATHMathSciNetGoogle Scholar
  7. 7.
    Lesky, P.A.: Orthogonale, Polynomlösungen von Differenzengleichungen vierter Ordnung. (German) [Orthogonal polynomial solutions of difference equations of fourth order] Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II 214 (2005). (2006)Google Scholar
  8. 8.
    Nikiforov, A.F., Uvarov, V.B.: Polynomial solutions of hypergeometric type difference equations and their classification. Integral Transform Spec. Funct. 1(3), 223–249 (1993)CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Department of Computer ScienceUSTHBAlgiersAlgeria
  2. 2.Department of MathematicsHua UniversityHsinchuRepublic of China

Personalised recommendations